# SDR QXEA2018092400343

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 26,946 hours, 28,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD NR 1 LT AND RT BATTERY PACKS INOP. REMOVED AND REPLACED LT NR 1 AND RT NR 1 BATTERY PACKS IAW AMM 33-51-00-820-801. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
